# SDR FDEA201205031715

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51313
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 418 - 440 RBL 48 HAS CORROSION.  FABRICATED IAW DWG 141N5131, SHT 3, REV C AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 141N5130, SHT 3, REV B. REPAIR IS CLASSIFIED AS MAJOR.
